MAUDE Adverse Event Report: CALA HEALTH INC CALA KIQ; EXTERNAL UPPER LIMB TREMOR STIMULATOR

CALA HEALTH INC CALA KIQ; EXTERNAL UPPER LIMB TREMOR STIMULATOR
Model Number SW100, BW100, CW100S/M/L
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Atrial Fibrillation (1729)
Date of Event 03/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reported that approximately 30 minutes into a therapy session, he went into atrial fibrillation (afib).He began to feel chest discomfort followed by dizziness and difficulty walking, which led him to discontinue the session.The patient stated he observed a resting heart rate of 125 bpm and "very high" blood pressure.The patient consulted a cardiologist the next day, and was prescribed a 14-day cardiac monitor for a suspected episode of atrial fibrillation (afib).Cala is currently in communication with the patient to obtain the necessary supplementary information.
 
Additional Manufacturer Narrative
Diagnostic status: while the patient reported an episode of atrial fibrillation (afib), cala has not yet received formal diagnostic confirmation from the treating cardiologist.Pending data: the results of the 14-day cardiac monitor and the full cardiac workup results and additional information are currently pending.Clinical investigation delay: cala health sent the medical complaint for review by a licensed neurologist, who requested additional medical history information from the patient to complete the evaluation.However, the completion of this evaluation has been delayed as the patient was initially hesitant to release medical records pending a refund request.Currently, the refund request has been resolved and follow-up efforts are now ongoing.Device investigation: the returned device was tested and found to be fully functional.A review of the device logs showed no evidence of malfunction or technical issues.Risk analysis context: cala has received a total of two medical device reports and the current report concerning atrial fibrillation (afib) requiring medical intervention out of approximately (b)(4) shipped cala kiq units.This corresponds to an observed frequency of 0.014%, or approximately 1 in (b)(4) units, which remains consistent with the "remote" probability category (level 2: less than 1 in 1,000, but more than 1 in 10,000 failures) defined in the device hazard analysis (rsk-11014).The observed severity and frequency of this event are consistent with the predefined risk scenarios and expectations described in the device's risk management documentation (risk ids 5.1.44 and 5.1.54).Conclusion: cala concludes that the frequency and severity of this event are consistent with expectations described in the device's risk management documentation.No new trends or unexpected patterns have been identified to date.

Brand Name
CALA KIQ
Common Device Name
EXTERNAL UPPER LIMB TREMOR STIMULATOR
Manufacturer (Section D)
CALA HEALTH INC
1800 gateway
suite 120
san mateo CA 94404
Manufacturer (Section G)
CALA HEALTH
1800 gateway
suite 120
san mateo CA 94404
Manufacturer Contact
khushboo surendran
1800 gateway
suite 120
san mateo, CA 94404
MDR Report Key24758785
Report Number3011628389-2026-00001
Device Sequence Number15630170
Product Code QBC
UDI-Device Identifier00851749007412
UDI-Public00851749007412
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K243848
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSW100, BW100, CW100S/M/L
Device Lot Number2512101001, 2512031001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Initial Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age1 DA
Patient SexMale